On the Approximation of the Generalized Cut Function of Degree p+1 By Smooth Sigmoid Functions


Autoria(s): Kyurkchiev, Nikolay; Markov, Svetoslav
Data(s)

19/07/2016

19/07/2016

2015

Resumo

We introduce a modification of the familiar cut function by replacing the linear part in its definition by a polynomial of degree p + 1 obtaining thus a sigmoid function called generalized cut function of degree p + 1 (GCFP). We then study the uniform approximation of the (GCFP) by smooth sigmoid functions such as the logistic and the shifted logistic functions. The limiting case of the interval-valued Heaviside step function is also discussed which imposes the use of Hausdorff metric. Numerical examples are presented using CAS MATHEMATICA.

Identificador

Serdica Journal of Computing, Vol. 9, No 1, (2015), 93p-104p

1312-6555

http://hdl.handle.net/10525/2485

Idioma(s)

en

Publicador

Institute of Mathematics and Informatics Bulgarian Academy of Sciences

Palavras-Chave #Sigmoid Functions #Cut Function #Generalized Cut Function of Degree P+1 #Step Function #Logistic Function #Shifted Logistic Function #Uniform and Hausdorff Approximation
Tipo

Article